# SDR QXEA9700709

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR INNER SKIN DOUBLER REPAIR AT AFT UPPER CORNER IS TORN.  REPAIRED IAW SRM 52-02-01.
